# SDR UIEA2019100805672

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,845 hours, 19,594 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE LIGHT INOPERATIVE.   PERFORMED OPERATIONAL TEST IAW AMM 71-00-00/201, OPS CHECKED GOOD.
